# SDR K4HA9908

- Difficulty date: January 22, 2000
- Submitted: April 18, 2000
- Operation: Air carrier
- Aircraft: N801MG
- Make and model: Doug DC-8-62
- Aircraft serial: 45986
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2588789904
- Part serial: 0190417
- Condition: Contaminated
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FWA - FLT 14487 - AIRCRAFT WOULD NOT PRESSURIZE ABOVE 10,000 FT CABIN SHOWED 300 WITH 1500 FT MIN CLIMB, OUT FLOW VALVE FULL CLOSED.  CLEANED AND LUBED OUTFLOW VALVE LINKAGE AND ASSEMBLY.  REMOVED ICE FROM OUT FLOW VALVE.  PERFORMED OPS OF PRESSURIZATION.  SYSTEMS OPS GOOD IAW DC-8 GMM 21-31-00.  (M)
